MathSciNet Relay Station
MathSciNet bibliographic data
MR2288958 (2008h:34134) 34K50 (34K20 93D09)
Xu, Shengyuan; Lam, James; Mao, Xuerong; Zou, Yun A new LMI condition for delay-dependent robust stability of stochastic time-delay systems. Asian J. Control 7 (2005), no. 4, 419–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement